MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: n/a 32135-38h - flex drill m3.2x38 hd lenkbar.5632905 186-01-54 - integrip cc, cluster 54mm, g2.5751845 186-01-54 - integrip cc, cluster 54mm, g2.6013023 170-32-03 - biolox delta femoral head 32mm od, +3.5mm.6165213 188-00-08 - wedge plasma s/o sz 8.6192150 170-32-00 - biolox delta femoral head 32mm od, +0mm.6247573 188-01-07 - wedge plasma x/o sz 7.S031512 180-65-25 - alteon 6.5mm screw, 25mm.S035582 180-65-25 - alteon 6.5mm screw, 25mm.H7: recall number: z-1729-2022.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total hip replacement procedure on (b)(6) 2020 and then was revised approximately 3 years 8 months later on (b)(6) 2023.Patient was recommended elective revision surgery due to implant recall for prosthesis wear.During the removal of the original implant, it was found that the acetabular liner had grossly mild wear.The patient was transferred to recovery in stable condition; no complications and procedure was tolerated well.The patient was revised to exactech devices.There is no other information provided/available.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19154532
Report Number1038671-2024-00928
Device Sequence Number17975716
Product Code JDI
UDI-Device Identifier10885862023315
UDI-Public10885862023315
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Catalogue Number132-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale